Regular Sequences of Symmetric Polynomials
Rendiconti del Seminario Matematico della Università di Padova, Volume 121 (2009), pp. 179-199.
@article{RSMUP_2009__121__179_0,
     author = {Conca, Aldo and Krattenthaler, Christian and Watanabe, Junzo},
     title = {Regular {Sequences} of {Symmetric} {Polynomials}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {179--199},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {121},
     year = {2009},
     mrnumber = {2542141},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2009__121__179_0/}
}
TY  - JOUR
AU  - Conca, Aldo
AU  - Krattenthaler, Christian
AU  - Watanabe, Junzo
TI  - Regular Sequences of Symmetric Polynomials
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2009
SP  - 179
EP  - 199
VL  - 121
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2009__121__179_0/
LA  - en
ID  - RSMUP_2009__121__179_0
ER  - 
%0 Journal Article
%A Conca, Aldo
%A Krattenthaler, Christian
%A Watanabe, Junzo
%T Regular Sequences of Symmetric Polynomials
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2009
%P 179-199
%V 121
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2009__121__179_0/
%G en
%F RSMUP_2009__121__179_0
Conca, Aldo; Krattenthaler, Christian; Watanabe, Junzo. Regular Sequences of Symmetric Polynomials. Rendiconti del Seminario Matematico della Università di Padova, Volume 121 (2009), pp. 179-199. http://www.numdam.org/item/RSMUP_2009__121__179_0/

[DZ] R. Dvornicich - U. Zannier, Solution of a problem about symmetric functions, Rocky Mountain J. Math., 33, no. 4 (2003), pp. 1279-1287. | MR | Zbl

[LP] A. Lascoux - P. Pragacz, Jacobians of symmetric polynomials, Ann. Comb. 6, no. 2 (2002), pp. 169-172. | MR | Zbl

[M] I. G. Macdonald, Symmetric functions and Hall polynomials, second edition, Oxford Mathematical Monographs. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1995. | MR | Zbl

[S] R. Stanley, Enumerative combinatorics, Vol. 1, Cambridge Studies in Advanced Mathematics, 49. Cambridge University Press, Cambridge, 1997. | MR | Zbl